Record number :
2390284
Title of article :
On the Stability of a Cubic Functional Equation in Random Normed Spaces
Author/Authors :
آزادي كناري، حسن نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی 7 سال 2009
Pages :
9
From page :
105
To page :
113
Abstract :
The concept of Hyers-Ulam-Rassias stability has been originated from a stability theorem due to Th. M. Rassias. Re- cently, the Hyers-Ulam-Rassias stability of the functional equation f(x + 2y) + f(x ? 2y) = 2f(x) ? f(2x) + 4 n f(x + y) + f(x ? y) o ; has been proved in the case of Banach spaces. In this paper, we will ¯nd out the generalized Hyers-Ulam-Rassias stability problem of the above functional equation in random normed spaces.
Journal title :
Journal of Mathematical Extension(IJME)
Journal title :
Journal of Mathematical Extension(IJME)
Serial Year :
2009
Link To Document :
بازگشت